# SDR 06FDEA04382

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- Aircraft time: 44,524 hours, 34,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXT REPAIR LOCATED AT STA 970-990, STR 18L FOUND NOT TO BE INSTALLED USING APPROVED DATA, REF SNRM# N00957 AND SRM 53-30-3 PG 13-14.  FASTENER ROWS ARE INSUFFICIENT AT AFT LOWER CORNER.  REMOVED EXISTING DOUBLER, FABRICATED NEW DOUBLER AND INSTALLED REF SRM 53-30-3 FIG 3.  REPAIR IS CLASSIFIED AS MAJOR.
